# SDR ASOA201200837

- Difficulty date: March 6, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 18,797 hours, 17,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED NR 2 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-19.  OPS CHECKED GOOD.
